# SDR P2EA99067

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL REPAIR AT AFT ENTRY DOOR CUTOUT, AFT LOWER CORNER.  REPAIRED FUSELAGE SKIN BETWEEN STRINGER 16 LEFT AND STRINGER 20 LEFT PER COOPESA EO C00-3-53-014-99 DATED JAN 27, 1999 AND BOEING INSTRUCTIONS LIST ON FAA FORM 8110-3.  (M)
